# SDR QXEA2009012900054

- Difficulty date: January 26, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 13,892 hours, 13,563 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - BAGGAGE FWD FIRE TEST DOES NOT FUNCTION.  WHEN TEST BUTTON IS PRESSED THERE IS NO RESPONSE.  REMOVED AND REPLACED FWD BAG COMPT SMOKE DETECTOR REF AMM TASK 26-12-06-000-801.  OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
